# SDR YENA2021121600840

- Difficulty date: December 11, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 79,041 hours, 29,625 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SHEAR TIE LOCATED FR 33 BTW STR 40R AND 41 R IN FORWARD CARGO COMPARTMENT; REMOVED AND REPLACED SHEAR TIE IAW 51-72-11. WORK ACCOMPLISHED ON AEROMAN NR 2021-475444
